# SDR CA020121007

- Difficulty date: January 1, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 11,811 hours
- Engine: Ge CF343A1
- System (JASC): 5270 · Door Warning System
- Part: Harness
- Part number: 52100033
- Condition: Faulty
- Location: Pax Door
- Component: Harness, Cndair, CL6002B19
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) EICAS CAUTION MESSAGE FOR PASSENGER DOOR UNSAFE IN FLIGHT.  AFTER TROUBLESHOOTING,  NO FAULT FOUND,  FLEET MANAGEMENT REQUESTED TO REPLACE THE DOOR WIRE HARNESS.  WIRE HARNESS REPLACED.
